Archived

This topic is now archived and is closed to further replies.

JHOLDAN

Dry Eyelids?

4 posts in this topic

I've been using acne.org's BP for a couple of years and this is the firs time I'm experiencing irritation above my eyelids. It gets puffy and dry. Anyone else having this problem? I don't apply BP on my eyelids at all but I'm wondering why I'm getting a reaction now and what I should do to prevent it. Or should I stop using it?

Share this post


Link to post
Share on other sites

So I experienced this as well. Basically I realized that after bp has dried and i put on my moisturizer, any and i mean any residue that might get around that area will be itchy and burn one day then scaly and dry the next. Just be careful after applying anything once bp is on your skin

Share this post


Link to post
Share on other sites

I started having this problem too! My eyelids werent dry per se, but my eyes felt like they were burning (like that feeling you get when you peel onions). I would never apply bp on my eyes, and i would be very, very careful about it too but it still happens. The dry eyes occur more often when i suddenly apply more bp, but it still happens almost everyday. Since I didnt see any other symptoms besides my face clearing up, i just decided to tolerate it. You can try decreasing the amount you apply though.

Share this post


Link to post
Share on other sites

Same here. It's the potency of the BP.

What about an eye cream or a fragrance free moisturizer around your eyes? I'm only a week into the regimen, but I don't plan on stopping using my eye cream since my eyes have always been on the drier side as it is. I use a good amount right after I cleanse, so that I can see the shiny area where it is to know not to go anywhere near there with the BP.


Finished my 1st round of Accutane course on 3/29/2015
40mg/day every month for 6 months

Began 2nd round of Accutane on 10/13/2015
My acne came back very mildly & nowhere near as bad as it used to be, I refused any topicals or antibiotics since I've already been through the "last resort" treatment without any problems.

Dosage & length of time is the same as the 1st round.

Update: 10/1/2016
Skin is still completely clear! I'll get an occasional random pimple every few months, and I'm perfectly okay with that.


Share this post


Link to post
Share on other sites